Bulletin of the American Mathematical Society

The cardinality of first countable spaces

Prabir Roy

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 6 (1971), 1057-1059.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183533191

Mathematical Reviews number (MathSciNet)
MR0290332

Zentralblatt MATH identifier
0223.54011

Subjects
Primary: 54A25: Cardinality properties (cardinal functions and inequalities, discrete subsets) [See also 03Exx] {For ultrafilters, see 54D80} 54D20: Noncompact covering properties (paracompact, Lindelöf, etc.)
Secondary: 04X00 04A10

Citation

Roy, Prabir. The cardinality of first countable spaces. Bull. Amer. Math. Soc. 77 (1971), no. 6, 1057--1059. https://projecteuclid.org/euclid.bams/1183533191


Export citation

References

  • 1. A. V. Arhangelskiĭ, On the cardinality of bicompacta satisfying the first axiom of countability, Dokl. Akad. Nauk SSSR 187 (1969), 967-970= Soviet Math. Dokl. 10 (1969), 951-955. MR 40 #4922.
  • 2. F. B. Jones, Fake Souslin trees, Duke Math. J. 36 (1969), 571-574.
  • 3. F. B. Jones, On the first countability axiom for locally compact Hausdorff spaces, Colloq. Math. 7 (1959), 33-34. MR 22 #2972.